Tsukuba Journal of Mathematics

On Lorentz manifolds with abundant isometries

Hiroo Matsuda

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 13, Number 1 (1989), 113-129.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496161011

Digital Object Identifier
doi:10.21099/tkbjm/1496161011

Mathematical Reviews number (MathSciNet)
MR1003596

Zentralblatt MATH identifier
0679.53053

Citation

Matsuda, Hiroo. On Lorentz manifolds with abundant isometries. Tsukuba J. Math. 13 (1989), no. 1, 113--129. doi:10.21099/tkbjm/1496161011. https://projecteuclid.org/euclid.tkbjm/1496161011


Export citation